# SDR ASAA1058330

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 11,319 hours, 3,690 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 9808
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 11,319 hours, 3,690 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HIGH STAGE REGULATOR FAILED HEALTH CHECK.  REMOVED AND REPLACED NR 1 ENGINE HIGH STAGE REGULATOR.  PERFORMED LEAK CHECK, GOOD NO LEAK NOTED REF B737 800 AMM 36 11 07.
